# SDR A6WA201542892

- Difficulty date: July 1, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 28,711 hours, 27,703 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH CAPTAIN FLYING PILOT, FD NR 1 SELECTED, NAV & ALT MODES SELECTED, AT 27,000 FT & 250 KNOTS.  BOTH CONTROL YOKES JERKED FWD & BACK APPROX 1" FOR 1 SECOND 3 TIMES APPROX 15 SECONDS BETWEEN JERKS.  NO PITCH CHANGE NOTED.  DISCONNECTED AUTOPILOT, DESCENDED TO 24,000 FT, ELEVATORS FELT OF POSSIBLE BINDING.  RECONNECTED AUTOPILOT, NO DEFECTS NOTED FOR DURATION OF FLIGHT.  ON GND ELEVATORS FEEL HEAVY PULLING AFT.
